An interval result for the number field v(x,y) function.
Manuscripta mathematica, Tome 76 (1992) no. 1, pp. 437-450
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1992__76_1_155764,
author = {Pieter Moree},
title = {An interval result for the number field v(x,y) function.},
journal = {Manuscripta mathematica},
pages = {437--450},
year = {1992},
volume = {76},
number = {1},
zbl = {0772.11044},
url = {http://geodesic.mathdoc.fr/item/MM2_1992__76_1_155764/}
}
Pieter Moree. An interval result for the number field v(x,y) function.. Manuscripta mathematica, Tome 76 (1992) no. 1, pp. 437-450. http://geodesic.mathdoc.fr/item/MM2_1992__76_1_155764/